# SDR 97ZZZX3104

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8497Y
- Make and model: Robsin R22ALPHA
- Aircraft serial: 0408
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 520 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A00-HOUR INSPECTION OF OIL SCREEN, FOUND NUT ON END OF VERNATHERM THERMOSTATIC VALVE WAS LOOSE.  ACCORDING TO LYCOMING SB 518C, THIS PART NUMBER AND SERIAL NUMBER ARE NOT REQUIRED TO HAVE THE INSPECTIONS LISTED TO DETERMINE IF THE NUT IS LOOSE.  VALVE WAS RE-WORKED IAW LYC SI NR 1423 AND RE-INSTALLED IN ENGINE ON 6-24-97.
